| Model Number |
CS 1830-13 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011 we recognize that this mdr is being submitted after the 30 day deadline.During a review of complaints, we realized there had been an oversight and this needed to be filed, so we are submitting it now.H3 other text : device not returned.
Event or Problem Description
An x-ray one month post-operatively revealed that one of the four bone screws was backing out.As of now we do not know whether a revision surgery has been scheduled or not.